# SDR ASAA2015092013141

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 4,396 hours, 1,420 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481053
- Part serial: 14125H4380
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,392 hours, 1,416 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT DURING CRUISE AT 30,000.  QRH USED OVERHEAT STAYED ON.  ACFT GROUNDED.  ACCOMPLISHED BITE OF WHCU L/T SIDE, M322, FAULTED SENSOR, REF FIM 30-41, TASK 801.  VERIFIED PRIMARY AND AND SPARE SENSORS BAD REF WDM 30-41-12. REMOVED AND REPLACED L-2 SLIDER WINDOW REF MM 56-12-11. TRANSFORMER TAP TO POSITION 1 CORRECT POSITION FOR H16 WINDOW REF WDM 30-41-12, ASA 44425.
